# SDR SWAA2023013080297

- Difficulty date: December 10, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 639 Rbl 59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM ANGLE LOCATED AT BS 639 RBL59 S-17R WL208.1.   EVALUATED REWORKED AREA & FOUND WITHIN LIMITS IAW SRM 53-40-13-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4A(2)(A) FIGURE 103 DETAIL F LOCATED AT BS 639 RBL59 S-17R WL208.1.  MEASURES AFTER REWORK ARE L= 1.270 INCHES W=1.083 INCHES.   PERFORMED VISUAL INSPECTION ON AREA & NO FOUND EVIDENCE MORE DAMAGE; ULTRASONIC THICKNESS MEASURE PERFORMED ON REWORKED AREA IAW NDT PART 4; 51-00-00 PROCEDURE 3. THE MINIMUM REMAINING THICKNESS IS 0.046 IN. & THE INITIAL THICKNESS IS 0.051 IN.  EVALUATED REWORKED AREA & FOUND WITHIN LIMITS IAW SRM 53-40-13-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4A(2)(A) FIGURE 103 DETAIL F.  LOCATED AT BS 639 RBL59 S-17R WL208.1,  MEASURES AFTER REWORK ARE L= 1.270 INCHES W=1.083 INCHES.  PERFORMED VISUAL INSPECTION ON AREA & NO FOUND EVIDENCE MORE DAMAGE; ULTRASONIC THICKNESS MEASURE PERFORMED ON REWORKED AREA IAW NDT PART 4; 51-00-00 PROCEDURE 3. THE MINIMUM REMAINING THICKNESS IS 0.046 IN. AND THE INITIAL THICKNESS IS 0.051 IN.
